# SDR IPXA2024040882442

- Difficulty date: April 7, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 11,471 hours, 1,778 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE PRESSURE EICAS AS AIRCRAFT WAS PULLING INTO PARKING. RIGHT REAR INBOARD TIRE FAILURE WITH ASSOCIATED DAMAGE TO AIRCRAFT SKIN ON BELLY. ALL FINDINGS ARE COMPLETED SEPARATLY INSIDE THIS WORK PACKAGE. REF. WO - 9573210
